Posted by Michelle on 07/02/04 at 09:37 PM
Effexor should either be taken off the market or have warnings on how nearly impossible it is to get off of it, and on what all the horrible side effects are. I was on 225 MG for 3 years and tried everything under the sun to get off of it. When I got to 37.5MG I tried opening the capsules and removing some each time but that didn’t work well for me. BUT I HAVE THE ANSWER!! Follow the steps below and you too can successfully get off Effexor RX without major side effects. (You must not deviate from these steps or it will only make it more difficult.) I have told 2 people these steps and it worked for them too when nothing else did.
1- Once you are down to 37.5 MG, only take it every other day for 4 weeks. If on your day off, your brain starts feeling like it is “shivering”” and/or you feel sick, then take 90 MG of Pseudoephed every 4 ? 6 hours. (Some people think Claritin works well too.) Then?